# SDR CALA2018041801178

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 56,358 hours, 18,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 7 - 14,  29 - 38, RT OVERWING EXITS AND RT AFT DOOR.  FOUND BLOWN FUSES IN THE POWER SUPPLYS M1694, M1695, AND M1672. A  BAD BATTERY AT M1676. REPLACED THE BATTERY CHARGERS M1694, M1695, M1672, AND REPLACED BATTERY AT M1676. ALL EMERGENCY LIGHTS, OP CHECK GOOD.
